Facebook Pixel
EmpowHER Guest

Am I pregnant after taking postinor and having my period

By Anonymous May 26, 2017 - 3:36am
Rate This

My period was on 11/3-18/3, on 22/3 me and my boyfriend had mutual masturbation which he ejacuated and urinated after, 40-50 minutes after that we had a 5-10 second genital rubbing but his penis was not erect or wet, he fingered me after that. I was paranoid after because we didn't use protection so i took Postinor 2 on 23/3 for precaution. 6 days after the ecp (29/3) i had a heavy period like bleeding with some heavy cramps. 3 weeks later (19/3) i had brown spotting that lasted for 5 days. Two weeks after that (5/5) my period came and lasted for 6 days. But after that my following period came a week early on (24/5) which is 20 days after my last period, i am still bleeding at the moment.

What's wrong? Am i pregnant? Is the early period caused by the ecp? Please help i'm very worried

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!